# SDR UALA2012082304727

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 44,289 hours, 5,351 cycles
- Engine: Pwa PW40903
- Engine time: 42,856 hours, 5,214 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4903
- Part serial: 222163
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

CREW REPORTS:  ABORTED TAKEOFF BETWEEN 60-80 KNOTS DUE TO LEFT ENGINE (S/N 222163) EGT OVER TEMP EGT RED, REPORTING MAX 680 FOR 07.2 SEC.  REF EM 3506-1 PRECAUTIONARY REPLACE SOLENOID PCN 645-3853 REF MM.  REPLACED SOLENOID ON NR 1 ENGINE IAW SAMC TEXT: L EGT EXCEEDANCE REPORT SHOWS EGT PEAK TO  683 FOR 07.2 SECONDS, REF AMM 72-00-00 CONFIG 2 PAGE 619-628, FOR EGT EXCEEDANCE IN AREA "A" INSP CHECKS.  REPLACED RELAY.
